Equivalence of almost periodic compactifications

J. de Vries

Compositio Mathematica (1970)

  • Volume: 22, Issue: 4, page 453-456
  • ISSN: 0010-437X

How to cite


de Vries, J.. "Equivalence of almost periodic compactifications." Compositio Mathematica 22.4 (1970): 453-456. <http://eudml.org/doc/89069>.

author = {de Vries, J.},
journal = {Compositio Mathematica},
language = {eng},
number = {4},
pages = {453-456},
publisher = {Wolters-Noordhoff Publishing},
title = {Equivalence of almost periodic compactifications},
url = {http://eudml.org/doc/89069},
volume = {22},
year = {1970},

AU - de Vries, J.
TI - Equivalence of almost periodic compactifications
JO - Compositio Mathematica
PY - 1970
PB - Wolters-Noordhoff Publishing
VL - 22
IS - 4
SP - 453
EP - 456
LA - eng
UR - http://eudml.org/doc/89069
ER -


  1. K. De Leeuw AND I. Glicksberg [1] Applications of almost periodic compactifications, Acta Math.105 (1961), 63-97. Zbl0104.05501MR131784
  2. J.F. Berglund And K.H. Hofmann [2] Compact Semitopological Semigroups and Weakly Almost Periodic Functions, Lecture Notes in Mathematics42, Springer, Berlin, 1967. Zbl0155.18702MR223483
  3. J.L. Kelley [3] General Topology, Van Nostrand, New York, 1955. Zbl0066.16604MR70144

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.